Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
I am about to start taking a drug Accutane for 22 weeks and the doctor discussed a possibility of liver damage. He stressed no alcohol, really stressed it. I have about 2-3 weeks before I start and I might have the opportunity to do my first shroom trip this weekend. If I did do it this weekend, do you think there will be a possibility of liver damage from shrooms even if I don't start for 2-3 weeks?
accutane can also damage your stoamch, check google for accutane clase action law suits, i took it for a period of time and now my stomach is all messed up, its apparantly hard to tell if thats what did the damage but that what we think. i woulnt take it again if you paid me. good luck.